On Tauberian theorems for (A)(C, alpha) summability method


ÇANAK İ. , Erdem Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.6, pp.2829-2836, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 6
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.08.026
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.2829-2836

Abstract

In this paper we introduce some Tauberian conditions for the (A)(C, alpha) summability method. These results extend and generalize some of the classical Tauberian theorems for the Abel summability method. (C) 2011 Elsevier Inc. All rights reserved.